# SDR ASAA2014092409221

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,970 hours, 8,676 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6524
- Condition: Inoperative
- Location: Nr 2 Anti Ice
- Part time: 20,657 hours, 6,205 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG ANTI-ICE COWL VALVE OPEN LIGHT REMAINS ILLUMINATED BRIGHT WITH SWITCH IN ON POSITION.  ACFT GROUNDED.  R & R NR 2 ENG ANTI-ICE COWL VALVE.  OPS CHECK GOOD REF MM 30-21-11-000-801 AND MM 30-21-11-400-801.
